# SDR DALA2016020500983

- Difficulty date: February 4, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE DECK FOUND CORRODED BS 1681 TO BS 1720.  REMOVED DAMAGED AFT PRESSURE DECK.   FABRICATED A NEW SECTION AND INSTALLED NEW WEB AND  SPLICE IAW SRM 53-60-51, REPAIR 18 AND SRM 51-40-02.
